Ask Your Health Question and Get an Answer ASAP
They sound very much like an allergy. It is probable that you have developed an allergy to something, you should check out whether you have started any new soap, ointment or detergent within this period. It could be from some new article of clothing or jewellery. They might also be due to some new medications that you are using. It could also be due to some food that you took very recently. Watch out for foods like shell fish, sea fish, meats, cheese, etc. Also any new types of processed foods. If you do find anything which could be the cause, then try to avoid it.
Next, you can take an anti-allergic tablet, an antihistamine. You can take Tab. Alavert 10 mg once daily (OTC). Also, apply a soothing lotion like calamine lotion, also available online. Another possibility is bug bites like mosquito bites. In any case the treatment would be the same. There are various other possibilities like some blood conditions which might cause similar spots, but in your case they are most likely to be allergy. So you can try out these two steps. It could also be scabies, but that is usually associated with intense itching. However, if new spots keep on appearing after you have tried this out for about 10 days, then you should approach your doctor and get it examined.
I hope this answer was helpful. If you need more information, feel free to ask. For accepting this answer, please click on the green 'accept' button below. Feedback/Bonus will be warmly appreciated.